Title

Identifiability of finite mixtures of multinomial logit models with varying and fixed effects

RIS ID

25743

Publication Details

Grun, B. & Leisch, F. (2008). Identifiability of finite mixtures of multinomial logit models with varying and fixed effects. Journal of Classification, 25 (2), 225-247.

Abstract

Unique parametrizations of models are very important for parameter interpretation and consistency of estimators. In this paper we analyze the identifiability of a general class of finite mixtures of multinomial logits with varying and fixed effects, which includes the popular multinomial logit and conditional logit models. The application of the general identifiability conditions is demonstrated on several important special cases and relations to previously established results are discussed. The main results are illustrated with a simulation study using artificial data and a marketing dataset of brand choices.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1007/s00357-008-9022-8